# SDR 2006UALA02402

- Difficulty date: December 20, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 22,913 hours, 8,417 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH SWITCH IN OFF POSITION.    CYCLED EMERGENCY LIGHT CIRCUIT BREAKERS, POWERED DOWN AIRCRAFT AC AND DC POWER.  ALL TESTS NOW NORMAL.
